MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/pgmj.63.741.589

Медицинская библиотека · Postgraduate medical journal · 1987

Severe hypokalaemia from kaolin and morphine abuse.

Kirkham B, Cowell R, Rees J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 34 year old man, registered disabled as a result of muscle weakness, was admitted to hospital because of increasing weakness. He had profound hypokalaemia and admitted to taking up to 1400 ml of kaolin and morphine mixture daily. After considerable potassium replacement muscle power recovered completely. The hypokalaemia is likely to have been caused by the combination of liquorice extract and sodium bicarbonate in kaolin and morphine.

Для цитирования: Kirkham B, Cowell R, Rees J. Severe hypokalaemia from kaolin and morphine abuse.. Postgraduate medical journal. 1987. DOI: 10.1136/pgmj.63.741.589.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.